# SDR C2XA05SH109

- Difficulty date: September 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 16,204 hours, 12,160 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, RT APU FIRWALL REINFORCED REGION O/B 3 O'CLOCK POSITION IS CRACK.  MAINTENANCE REPAIRED RT APU FIREWALL REINFORCED REGION O/B 3 O'CLOCK POSITION IAW EMB 145 SRM 53-32-13.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
